# SDR GUUA93932022311A

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,635 hours, 40,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9191, PILOT REPORTED INSPECT LANDING GEAR HORN AS IT COMES ON 82.9% N1 ON NUMBER ONE ENGINE AND 84.0% N1 ON NUMBER TWO ENGINE.    ADJUSTED LEFT AND RIGHT LANDING GEAR WARNING HORN PEDESTAL SWITCHES. TEST FLIGHT SATISFACTORY.
